# SDR QXEA200400083

- Difficulty date: January 27, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 3,875 hours, 2,855 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Power Supply
- Part number: 601R593221
- Part serial: A100609
- Condition: Failed
- Location: Zone 100
- Part time: 5,173 hours, 3,971 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2462 - THE AILERON AND RUDDER TRIM INDICATORS SHOW VERY SLOW UNCOMMANDED TRIM MOTION.  MAINTENANCE REPLACED THE RUDDER/AILERON TRIM POWER SUPPLY.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
